DOI 10.1186/s41927-025-00535-6
Drug-induced hypersensitivity reaction presenting as systemic capillary leak-like syndrome with polyserositis: a case report.
Аннотация
BACKGROUND
Systemic capillary leak syndrome (SCLS) is a rare disorder characterized by increased vascular permeability leading to third-spacing of fluids and protein. Drug-induced hypersensitivity reactions can mimic SCLS clinically and radiologically.
CASE PRESENTATION: A 42-year-old Vietnamese man developed abdominal distension, facial edema, and dyspnea after initiation of Helicobacter pylori eradication therapy. Imaging revealed pleural, pericardial, and peritoneal effusions, periportal edema, and interstitial pulmonary edema. Laboratory results showed hyponatremia, hypoalbuminemia, and mild anemia. Autoimmune screening revealed ANA positivity (1:80, speckled) and lupus anticoagulant, though extractable nuclear antigens were negative. The patient improved rapidly with corticosteroids and antihistamines.
CONCLUSION
This case suggests a probable drug-induced systemic hypersensitivity reaction mimicking capillary leak syndrome, occurring in a patient with latent immune dysregulation. Awareness of this presentation may facilitate early recognition and appropriate immunomodulatory treatment while avoiding unnecessary interventions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.